Ultramol SolubleRegular price £4.99
Tax included. Shipping calculated at checkout.
What’s it for?
These Tablets are used for:
The short-term treatment of moderate pain which is not relieved by paracetamol, ibuprofen or aspirin.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and the elderly: 2 tablets dissolved in a glass of water up to 4 times a day as required. Leave at least 4 hours between doses. Maximum 8 tablets in 24 hours.
- Children: not recommended.
Warnings & Cautions
- If symptoms persist seek help from an appropriate healthcare professional
- Read patient information carefully before use
- Do not take more frequently than every 4 hours.
Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 8mg